MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD CASSETTE RESERVOIRS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD CASSETTE RESERVOIRS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7390-24
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the registered nurse found the patient's epidural tubing disconnected at the connection site.The site was approximately disconnected for an hour.There was no reported injury to the patient.

Brand Name
CADD CASSETTE RESERVOIRS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8806927
Report Number3012307300-2019-02929
Device Sequence Number18912097
Product Code FPA
UDI-Device Identifier10610586027505
UDI-Public10610586027505
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Catalogue Number21-7390-24
Device Lot Number45X477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR